Repositorio de producción científica de la Universidad de Sevilla

Global solutions and asymptotic behavior for a parabolic degenerate coupled system arising from biology

 

Advanced Search
 
Opened Access Global solutions and asymptotic behavior for a parabolic degenerate coupled system arising from biology
Cites

Show item statistics
Icon
Export to
Author: Litcanu, Gabriela
Morales Rodrigo, Cristian
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2010-01-01
Published in: Nonlinear Analysis: Theory, Methods & Applications, 72 (1), 77-98.
Document type: Article
Abstract: In this paper we will focus on a parabolic degenerate system with respect to unknown functions u and w on a bounded domain of the two-dimensional Euclidean space. This system appears as a mathematical model for some biological processes. Global existence and uniqueness of a nonnegative classical Hölder continuous solution are proved. The last part of the paper is devoted to the study of the asymptotic behavior of the solutions.
Cite: Litcanu, G. y Morales Rodrigo, C. (2010). Global solutions and asymptotic behavior for a parabolic degenerate coupled system arising from biology. Nonlinear Analysis: Theory, Methods & Applications, 72 (1), 77-98.
Size: 360.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/42196

DOI: http://dx.doi.org/10.1016/j.na.2009.06.083

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)